HIS GRADE'S ARE MOSTLY F'S. EVERYTHING I DO DOES NOT SEEM TO HELP. HE DOE'S NOT LIKE TO WRITE AT ALL. I HAVE TRIED YELLING,BEING CALM TREAT'S,THE GOAL CHART, EACH AND ALL FOR FOR A LENGTHFUL TIME. HE JUST HATE'S SCHOOL. WHAT DO I DO??Answer Question
Asked by Anonymous at 10:15 AM on Mar. 22, 2009 in Tweens (9-12)
Answer by Peanut_Farley at 10:17 AM on Mar. 22, 2009
Well talk to the doctor before you take him off meds. They may not be what he needs or he may need an adjustment or different type. Have you talked to the school counselor and social worker? They may offer additional help. What about private counselling? Don't give up. Keep asking for help. My other thought is does his district offer an alternative school of choice for kids having problems? He may like it better if he is feeling left out or has low self-esteem.
Answer by Teachermom01 at 10:19 AM on Mar. 22, 2009
Answer by Peanut_Farley at 10:26 AM on Mar. 22, 2009
Answer by MamiJaAyla at 1:33 PM on Mar. 22, 2009
Answer by MamiJaAyla at 1:34 PM on Mar. 22, 2009
Answer by Anonymous at 6:45 PM on Mar. 22, 2009
Answer by tyfry7496 at 11:29 PM on Mar. 22, 2009
Answer by ericadrian at 5:40 AM on Mar. 23, 2009
Answer by motherofhope98 at 8:42 AM on Mar. 23, 2009
I feel your pain, my son is in 5th grade and every parent teacher conference was.. Josh talks all the time, Josh never uses his time wisely, Josh is never prepared, etc.... Homework was a nightmare we were at the table at least 2 hours a night. one day after 6 hours at the table doing homework I lost it, cried for hours. I called his doctor and the way she explained it to me was that if the blower in the class room kicked on, you just lost his attention and forget asking him why he does the things he does because he does not know,they want excel but can't. After speaking with her I agreed to try him on Vayvanse (50mil). In 1 week he did a complete turn around, he went from d's and f's to the honor roll, his homework is no longer a fight, he is done in less than an hour. Talk to your doctor again, try another med. When you find the right one you will see a difference in him. Josh's appetite is less but that's it.
Answer by lookin4deals at 1:21 PM on Mar. 23, 2009
Next question overall
How many people suffer from allergy's? And what do you take for it?
Check out some of the top posts today in Groups: